MAUDE Adverse Event Report: CRYOLIFE, INC. ¿ KENNESAW PHOTOFIX PATCH - 0.8CM X 8CM; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE

CRYOLIFE, INC. ¿ KENNESAW PHOTOFIX PATCH - 0.8CM X 8CM; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Model Number PFP0.8X8
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Myocardial Infarction (1969)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This investigation is currently ongoing.Any additional information will be provided in the follow-up report.
 
Event or Problem Description
According to initial reports, patient enrolled in photofix-v study experienced myocardial infarction.
 
Additional Manufacturer Narrative
According to ecrfs, patient participant in photo-v study, presented with persistent chest pain, troponin 12.29.He also had an mi end of september.Prior coronary interventions in (b)(6) 2018, (b)(6) 2019.Left cea on (b)(6) 2019.Angiogram at this hospitalization demonstrated severe re-narrowing of lad stents and additional atherectomy and stenting was required.Patient discharged home next day on brilinta and aspirin.Of note, the patient does state he stopped taking his aspirin for 1 month in (b)(6) 2019.This review is relegated to the (b)(6) 2019 cardiac event.The event was categorized as a serious adverse event ¿ non-product related.The product was not noted to have contributed to the reported event.There is no alleged deficiency toward the product.An investigation for this event is not required at this time.

Brand Name
PHOTOFIX PATCH - 0.8CM X 8CM
Common Device Name
PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Manufacturer (Section D)
CRYOLIFE, INC. ¿ KENNESAW
1655 roberts blvd. nw
kennesaw GA 30144
MDR Report Key9383528
Report Number1063481-2019-00073
Device Sequence Number2219368
Product Code DXZ
UDI-Device Identifier00877234000553
UDI-Public00877234000553
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K172086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/31/2020
Device Model NumberPFP0.8X8
Device Lot Number31011019
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/04/2019
Initial Date Received by Manufacturer 11/04/2019
Supplement Date Received by Manufacturer11/04/2019
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date12/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;